Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Slide a lyser

Premium Questions

Dr. Suma Parinam MD

for what lyser d medicine is used ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. T Chandrakant MD

i have pain in my testicles . i went to see a doctor the doctor gave me augmed, lyser and omez for 4 days .after for days , the doctor asked me to come after 4 days and give me banocide forte tablet ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Arun MD

Hi I am a 44 yr old male based in XXXXXXX My Doctor tells me I have cellulitis on my right inner thigh. has prescribed Augmentin and Lyser-D. Is there a definitive test for cellulitis or is it just ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)
Dr. Hari Charan Perigela MD

of infection and suggested me to take CIFRAN-500 mg and LYSER FORT. I am tensed as to what this could be as I ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr. T Chandrakant MD

, retarel ointment, betadiene shampoo, T.lyser-D medicines. What is the reason and what is the long term ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Public Forum Discussions

Dr.   E Venkata Ramana MD

I have pain in my both the shoulders (male - 75 years old). Doctor says it is not frozen shoulder . He has prescribed Lyser - D tablet ( diclofenac sodium & serratiopeptidase tablet). I want to know ... View answer

Answered by : Dr. E Venkata Ramana ( Pediatrician)
Dr. Het Ram Bishnoi MD

I am a 45 year old woman have been prescribed with lyser tablet for sharp pain and swelling in my left leg around the knee. After I stopped the medicine the pain and swelling had returned. So ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.      Honey Arora MD

i was having severe pain in my teeth and consulted a dentist and was prescribed lyser -d ... month.. now again pain started more serverly than before... can i take lyser - d and moxkind cv 625 ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Akhtarhusian Ghausi MD

my right side testis was enlarged due to sudden situp in the cab.so the right side testis was (big) enlarged and i was taken combifi and lyser d after that the cefpodem 200. if it is any problem cause to my ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Narender Saini MD

Hi Doctor, I was prescribed Lyser-D tablet along with Rantac three months back for lowerback pain ... taking Lyser-D since the swelling in thighs though painless is restricting my mobility. I have started ... View answer

Answered by : Dr. Narender Saini ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr. Prasanna Heijebu MD

hi..apply xylocaine jelly and take tab.lyser d.thankyou

Dr. Prasanna Heijebu MD

hi..its because of congestion..so take plenty of fluids and tab.lyser d.thankyou

Dr. Kaushal Bhavsar MD

Start antihistamine and anti allergic drugs. Apply steroid cream on affected skin areas. Please hit thanks.